# SDR HNAA2011042400088

- Difficulty date: March 14, 2011
- Submitted: April 24, 2011
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8103
- Aircraft serial: 284
- Aircraft time: 40,080 hours, 47,149 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON PANEL 523AT AND WING LADDER PLATE.  REMOVED CORROSION FROM PANEL 523AT AND WING LADDER PLATE IAW RD8-57-455.  NDT IAW RD8-57-455.  NO CRACKS NOTED.
